Existence of solutions of nonlinear hyperbolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 4, pp. 573-592
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1979_4_6_4_573_0,
author = {Cesari, L. and Kannan, R.},
title = {Existence of solutions of nonlinear hyperbolic equations},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {573--592},
year = {1979},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 6},
number = {4},
mrnumber = {563335},
zbl = {0434.35060},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_4_573_0/}
}
TY - JOUR AU - Cesari, L. AU - Kannan, R. TI - Existence of solutions of nonlinear hyperbolic equations JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1979 SP - 573 EP - 592 VL - 6 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_4_573_0/ LA - en ID - ASNSP_1979_4_6_4_573_0 ER -
%0 Journal Article %A Cesari, L. %A Kannan, R. %T Existence of solutions of nonlinear hyperbolic equations %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1979 %P 573-592 %V 6 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_4_573_0/ %G en %F ASNSP_1979_4_6_4_573_0
Cesari, L.; Kannan, R. Existence of solutions of nonlinear hyperbolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 4, pp. 573-592. http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_4_573_0/
